Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.50
pages 52-62

Using Genetic Algorithm for Solving Boundary Value Problems

Larisa P. Vakal
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RÉSUMÉ

A genetic algorithm for solving boundary value problems for second-order ordinary differential equations and boundary value problems for elliptic equations is proposed. Results of numerical experiments for solving linear and nonlinear problems are presented. The obtained solutions are presented in the analytical form. Te influence of genetic algorithm parameters on the solution accuracy and convergence rate is investigated.


Articles with similar content:

Calibration of a Nonlinear Elastic Composite With Goal-Oriented Error Control
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
Hakan Johansson, Kenneth Runesson, Fredrik Larsson
Optimal Boundary Control Problem Solution for Inhomogeneous Biharmonic Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Lyubov V. Voloshko , Elena M. Kiseleva
NUMERICAL SOLUTIONS FOR FORWARD BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS AND ZAKAI EQUATIONS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 4
Feng Bao, Yanzhao Cao, Weidong Zhao
DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING THE NONLINEAR HEAT TRANSFER EQUATION WITH A VARIABLE SPECIFIC HEAT COEFFICIENT
Computational Thermal Sciences: An International Journal, Vol.4, 2012, issue 3
Hessameddin Yaghoobi, Mohsen Torabi
NEW ANALYTICAL SOLUTION OF STAGNATION POINT FLOW IN A POROUS MEDIUM
Journal of Porous Media, Vol.14, 2011, issue 12
Davood Ganji (D.D. Ganji), Seyed Majid Sadri, Mohammad Mehdi Rashidi